# SDR AALA202103219001

- Difficulty date: March 20, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A321-211
- Aircraft serial: 5594
- Aircraft time: 24,969 hours, 9,936 cycles
- System (JASC): 5240 · Service Doors
- Part: Actuator
- Part number: FE277001
- Part serial: FR5031
- Condition: Inoperative
- Location: R2 Damper
- Part time: 16,708 hours, 6,599 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R DOOR DAMPER HAS HISTORY OF REQUIRING SERVICING. REMOVED AND REPLACED DOOR 2 RIGHT DAMPER ACTUATOR PER AMM 52-22-14.
